# SDR AT9900365

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47529
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 160-218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND SIX FLOORBOARD SUPPORT BRACKETS AT BS 160-218 BL 0-53R CORRODED ON TOP AND BOTTOM.  FABRICATED SIX FLOORBOARD SUPPORT BRACKETS, TREATED, PRIMED, AND INSTALLED IAW DC9 SRM 53-01 FIG 1, 51-10-4, 51-10-2, 51-10-3, 51-30-2, AND 51-30-5.
